Functional compatibility, Markov chains, and Gibbs sampling with improper posteriors

Hobert, James P., Casella, George . Journal of Computational and Graphical Statistics 1998. 7 :42-60

Locate this article in:

Bibtex

@article{CIS-148938,
  Author = {Hobert, James P. and Casella, George},
  Title = {Functional compatibility, Markov chains, and Gibbs sampling with improper posteriors},
  Journal = {Journal of Computational and Graphical Statistics},
  Volume = {7},
  Year = {1998},
  Pages = {42--60},
  Keywords = {Monte Carlo, Markov transition function, Improper prior, Bayesian hierarchical model, Compatible conditional densities, Null Markov chain}
}

Similar articles